Stefan Suhr
Title
Cited by
Cited by
Year
Long lasting subsidence and deformation in and above maar-diatreme volcanoes-a never ending story
P Suhr, K Goth, V Lorenz, S Suhr
ZEITSCHRIFT-DEUTSCHEN GESELLSCHAFT FUR GEOWISSENSCHAFTEN 157 (3), 491, 2006
622006
Lyapounov functions of closed cone fields: from Conley theory to time functions
P Bernard, S Suhr
arXiv preprint arXiv:1512.08410, 2015
382015
Phreatomagmatic maar-diatreme volcanoes and their incremental growth: a model
V Lorenz, P Suhr, S Suhr
Geological Society, London, Special Publications 446 (1), 29-59, 2017
212017
Completeness of projective special Kähler and quaternionic Kähler manifolds
V Cortés, M Dyckmanns, S Suhr
Special metrics and group actions in geometry, 81-106, 2017
172017
Closed geodesics in Lorentzian surfaces
S Suhr
Transactions of the American Mathematical Society 365 (3), 1469-1486, 2013
152013
Linking and closed orbits
S Suhr, K Zehmisch
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 86 (1 …, 2016
142016
An optimal transport formulation of the Einstein equations of general relativity
A Mondino, S Suhr
arXiv preprint arXiv:1810.13309, 2018
132018
Theory of optimal transport for Lorentzian cost functions
S Suhr
arXiv preprint arXiv:1601.04532, 2016
132016
Completeness of hyperbolic centroaffine hypersurfaces
V Cortés, M Nardmann, S Suhr
arXiv preprint arXiv:1407.3251, 2014
132014
On the existence of dual solutions for Lorentzian cost functions
M Kell, S Suhr
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 37 (2), 343-372, 2020
82020
A characterization of Zoll Riemannian metrics on the 2‐sphere
M Mazzucchelli, S Suhr
Bulletin of the London Mathematical Society 50 (6), 997-1006, 2018
82018
Pseudo-Riemannian geodesic foliations by circles
P Mounoud, S Suhr
Mathematische Zeitschrift 274 (1-2), 225-238, 2013
82013
Some regularity results for Lorentz–Finsler spaces
E Minguzzi, S Suhr
Annals of Global Analysis and Geometry 56 (3), 597-611, 2019
72019
Polyfolds, cobordisms, and the strong Weinstein conjecture
S Suhr, K Zehmisch
Advances in Mathematics 305, 1250-1267, 2017
72017
Class A spacetimes
S Suhr
Geometriae Dedicata 160 (1), 91-117, 2012
62012
Conformally embedded spacetimes and the space of null geodesics
J Hedicke, S Suhr
Communications in Mathematical Physics 375 (2), 1561-1577, 2020
52020
On spacelike Zoll surfaces with symmetries
P Mounoud, S Suhr
Journal of Differential Geometry 102 (2), 243-284, 2016
52016
Length maximizing invariant measures in Lorentzian geometry
S Suhr
52011
A Hamiltonian version of a result of Gromoll and Grove
U Frauenfelder, C Lange, S Suhr
Annales de l'Institut Fourier 69 (1), 409-419, 2019
42019
Smoothing causal functions
P Bernard, S Suhr
arXiv preprint arXiv:1711.03883, 2017
42017
The system can't perform the operation now. Try again later.
Articles 1–20